Poisson integrals contained in harmonic bergman spaces on upper half-space
Commun. Korean Math. Soc. 1997 Vol. 12, No. 1, 51-58
Heungsu Yi
Kwangwoon University
Abstract : On the setting of the upper half-space, $H$ of the euclidean n-space, we consider the question of when the Poisson integral of a function on the boundary of $H$ is a harmonic Bergman function and here we give a partial answer.
Keywords : Poisson Integrals, Harmonic Bergman Functions, Upper Half-Space
MSC numbers : Primary 31B05; Secondary 31B10, 30D55, 30D45
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd